Vol 4, No 6 (2012)

Journal of Mathematics Research, Vol. 4, No. 6, December 2012

Table of Contents

Articles

Carl Barratt, Pauline M. Schwartz
PDF
p1
Hisanobu Shinya
PDF
p12
Francis Oduro, Gabriel A. Okyere, George Theodore Azu-Tungmah
PDF
p22
Demba Sow, Djiby Sow
PDF
p34
Anil Kumar V., Mohanan T.
PDF
p43
Carlos Gonzalez-Flores, Josue Ramirez, Armando Sanchez Nungaray
PDF
p53
Daniel Lichtblau
PDF
p65
Bilalov Bilal Telman, Sadigova Sabina Rahib, Mamedova Zahira Vahid
PDF
p83
Anahit Chubaryan, Armine Chubaryan, Arman Tshitoyan
PDF
p89
Khaled Bataineh
PDF
p97
Mankagna Albert Diompy, Oumar Diankha, Mamadou Sanghare
PDF
p106
M. S. Dzhabrailov, S. Z. Khaligova
PDF
p109
Zaiyun Zhang, Yingqing Song
PDF
p121
Diakarya Barro, Simplice Dossou-Gbété, Saliou Diouf
PDF
p130


Creative Commons License
This work is licensed under a Creative Commons Attribution 3.0 License.